# SDR SWIA202163534

- Difficulty date: October 22, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N794SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10298
- Aircraft time: 31,028 hours, 19,147 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH SIDE SEAT RAIL BETWEEN APPROXIMATELY FS785 AND FS816 HAS GOUGES AND CORROSION.     (C-CHECK RO 1/7/2022)    REMOVED CORROSION ON RH SIDE SEAT RAIL BETWEEN APPROXIMATELY FS785 AND FS816 REF CRJ700 SRM 51-21-06-001-001-A01. FOUND TO BE OUT OF LIMITS. REMOVED AND INSTALLED NEW FABRICATED RH SIDE SEAT RAIL FROM FS 785  TO FS816 REF CRJ700 AMM 53-00-49-000-801-A03 AND CRJ700 AMM 53-00-49-400-801-A03.
